Heterogeneous beliefs and return volatility around seasoned equity offerings Article

Hibbert, Ann Marie, Kang, Qiang, Kumar, Alok et al. (2020). Heterogeneous beliefs and return volatility around seasoned equity offerings . JOURNAL OF FINANCIAL ECONOMICS, 137(2), 571-589. 10.1016/j.jfineco.2020.03.003



cited authors

  • Hibbert, Ann Marie; Kang, Qiang; Kumar, Alok; Mishra, Suchi

publication date

  • August 1, 2020

webpage

published in

author keyword

category

Digital Object Identifier (DOI)

start page

  • 571

end page

  • 589

volume

  • 137

issue

  • 2